# SDR VNAA2025050800023

- Difficulty date: May 8, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 48,206 hours, 37,484 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: SH670318231
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00206830 DISCREPANCY: BACKUP SILL PN: SH670-31823-1 ON STR21L BETWEEN FS333.00 AND FS349.00 IS CORRODED. CORRECTIVE ACTION: REMOVED AND REPLACED BACK-UP SILL IAW CRJ-700 SRMS 51-40-11-001-001-A01, 51-42-06-001-001-A01, AND 51-42-21-001-001-A01.
